# SDR 20010604CW016

- Difficulty date: May 11, 2001
- Submitted: June 4, 2001
- Operation: General aviation
- Aircraft: N9505E
- Make and model: Blanca 1731A
- Aircraft serial: 7532159
- Engine: Lyc IO540*
- Propeller: Hartzl HCC3YR
- System (JASC): 7160 · Engine Air Intake System
- Part: Hinge
- Part number: 191965910
- Condition: Failed
- Location: Alt Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT DID NOT REPORT ANY ABNORMAL OPERATION.  AIR BOX WAS REMOVED AT ANNUAL INSPECTION FOR SERVICING AND ALTERNATE AIR DOOR FELL ON FLOOR.  ALL HINGE PIN SEGMENTS HAD FAILED.
